Recent Issues
Volume 29, 1 issue
Volume 28, 9 issues
Volume 28
Issue 9, 3973–4381
Issue 8, 3511–3972
Issue 7, 3001–3510
Issue 6, 2483–2999
Issue 5, 1995–2482
Issue 4, 1501–1993
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496
Volume 27, 9 issues
Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415
Volume 26, 8 issues
Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476
Volume 25, 7 issues
Volume 25
Issue 7, 3257–3753
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546
Volume 24, 7 issues
Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532
Volume 23, 7 issues
Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540
Volume 22, 7 issues
Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644
Volume 21, 6 issues
Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645
Volume 20, 6 issues
Volume 20
Issue 6, 3057–3673
Issue 5, 2439–3056
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627
Volume 19, 6 issues
Volume 19
Issue 6, 3031–3656
Issue 5, 2407–3030
Issue 4, 1777–2406
Issue 3, 1155–1775
Issue 2, 525–1154
Issue 1, 1–523
Volume 18, 5 issues
Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616
Volume 17, 5 issues
Volume 17
Issue 5, 2513–3134
Issue 4, 1877–2512
Issue 3, 1253–1876
Issue 2, 621–1252
Issue 1, 1–620
Volume 16, 4 issues
Volume 16
Issue 4, 1881–2516
Issue 3, 1247–1880
Issue 2, 625–1246
Issue 1, 1–624
Volume 15, 4 issues
Volume 15
Issue 4, 1843–2457
Issue 3, 1225–1842
Issue 2, 609–1224
Issue 1, 1–607
Volume 14, 5 issues
Volume 14
Issue 5, 2497–3000
Issue 4, 1871–2496
Issue 3, 1243–1870
Issue 2, 627–1242
Issue 1, 1–626
Volume 13, 5 issues
Volume 13
Issue 5, 2427–3054
Issue 4, 1835–2425
Issue 3, 1229–1833
Issue 2, 623–1227
Issue 1, 1–621
Volume 12, 5 issues
Volume 12
Issue 5, 2517–2855
Issue 4, 1883–2515
Issue 3, 1265–1882
Issue 2, 639–1263
Issue 1, 1–637
Volume 11, 4 issues
Volume 11
Issue 4, 1855–2440
Issue 3, 1255–1854
Issue 2, 643–1254
Issue 1, 1–642
Volume 10, 4 issues
Volume 10
Issue 4, 1855–2504
Issue 3, 1239–1853
Issue 2, 619–1238
Issue 1, 1–617
Volume 9, 4 issues
Volume 9
Issue 4, 1775–2415
Issue 3, 1187–1774
Issue 2, 571–1185
Issue 1, 1–569
Volume 8, 3 issues
Volume 8
Issue 3, 1013–1499
Issue 2, 511–1012
Issue 1, 1–509
Volume 7, 2 issues
Volume 7
Issue 2, 569–1073
Issue 1, 1–568
Volume 6, 2 issues
Volume 6
Issue 2, 495–990
Issue 1, 1–494
Volume 5, 2 issues
Volume 5
Issue 2, 441–945
Issue 1, 1–440
Volume 4, 1 issue
Volume 3, 1 issue
Volume 2, 1 issue
Volume 1, 1 issue
1
D Auroux , S K
Donaldson , L Katzarkov , Singular Lefschetz
pencils , Geom. Topol. 9 (2005) 1043 MR2140998
2
A Bertram , M
Thaddeus , On the
quantum cohomology of a symmetric product of an algebraic
curve , Duke Math. J. 108 (2001) 329 MR1833394
3
R Bott , The stable homotopy of the
classical groups , Ann. of Math. $(2)$ 70 (1959) 313
MR0110104
4
S K Donaldson ,
Topological field theories and formulae of Casson and
Meng–Taubes , from: "Proceedings of the Kirbyfest (Berkeley,
CA, 1998)", Geom. Topol. Monogr. 2 (1999) 87 MR1734402
5
S K Donaldson ,
Floer homology groups in Yang–Mills theory , Cambridge
Tracts in Mathematics 147, Cambridge University Press (2002)
MR1883043
6
S Donaldson , I
Smith , Lefschetz
pencils and the canonical class for symplectic
four-manifolds , Topology 42 (2003) 743 MR1958528
7
C J Earle , J
Eells , A fibre bundle description of Teichmüller
theory , J. Differential Geometry 3 (1969) 19 MR0276999
8
Y Eliashberg , A
Givental , H Hofer , Introduction to symplectic
field theory , Geom. Funct. Anal. (2000) 560 MR1826267
9
A Floer , The unregularized
gradient flow of the symplectic action , Comm. Pure
Appl. Math. 41 (1988) 775 MR948771
10
A Floer , H
Hofer , Coherent orientations
for periodic orbit problems in symplectic geometry ,
Math. Z. 212 (1993) 13 MR1200162
11
A Floer , H
Hofer , D Salamon , Transversality
in elliptic Morse theory for the symplectic action ,
Duke Math. J. 80 (1995) 251 MR1360618
12
K Fukaya , Y G
Oh , H Ohta , K Ono , Lagrangian intersection
Floer theory: anomaly and obstruction , book manuscript
(2000)
13
R E Gompf , The
topology of symplectic manifolds , Turkish J. Math. 25
(2001) 43 MR1829078
14
F Hirzebruch , H
Hopf , Felder von
Flächenelementen in $4$–dimensionalen
Mannigfaltigkeiten , Math. Ann. 136 (1958) 156 MR0100844
15
H Hofer , D A
Salamon , Floer homology and Novikov rings , from:
"The Floer memorial volume", Progr. Math. 133, Birkhäuser
(1995) 483 MR1362838
16
P Kronheimer , T
Mrowka , Monopoles and contact
structures , Invent. Math. 130 (1997) 209 MR1474156
17
P Kronheimer , T
Mrowka , P Ozsváth , Z Szabó , Monopoles
and lens space surgeries , Ann. of Math. $(2)$ 165
(2007) 457 MR2299739
18
L Lazzarini ,
Existence of
a somewhere injective pseudo-holomorphic disc , Geom.
Funct. Anal. 10 (2000) 829 MR1791142
19
Y J Lee ,
Heegaard splittings and Seiberg–Witten monopoles , from:
"Geometry and topology of manifolds", Fields Inst. Commun. 47,
Amer. Math. Soc. (2005) 173 MR2189932
20
Y J Lee ,
Reidemeister torsion in Floer–Novikov theory and counting
pseudo-holomorphic tori. I , J. Symplectic Geom. 3 (2005)
221 MR2199540
21
D McDuff , D
Salamon , $J$–holomorphic curves and symplectic
topology , Amer. Math. Soc. Colloquium Publ. 52, Amer. Math.
Soc. (2004) MR2045629
22
J Moser , On the volume elements on a
manifold , Trans. Amer. Math. Soc. 120 (1965) 286
MR0182927
23
T Perutz ,
Surface-fibrations, four-manifolds, and symplectic Floer
homology , PhD thesis, Imperial College London (2005)
24
T Perutz ,
Lagrangian matching invariants for fibred four-manifolds.
I , Geom. Topol. 11 (2007) 759 MR2302502
25
S Piunikhin , D
Salamon , M Schwarz , Symplectic Floer–Donaldson
theory and quantum cohomology , from: "Contact and
symplectic geometry (Cambridge, 1994)", Publ. Newton Inst. 8,
Cambridge Univ. Press (1996) 171 MR1432464
26
L Pontrjagin , A
classification of mappings of the three-dimensional complex
into the two-dimensional sphere , Rec. Math. [Mat. Sbornik]
N. S. 9 (51) (1941) 331 MR0004780
27
M Poźniak , Floer
homology, Novikov rings and clean intersections , PhD
thesis, University of Warwick (1994)
28
D A Salamon ,
Seiberg-Witten invariants of mapping tori, symplectic fixed
points, and Lefschetz numbers , from: "Proceedings of 6th
Gökova Geometry-Topology Conference", Turkish J. Math. 23
(1999) 117 MR1701642
29
M Schwarz ,
Cohomology operations from $S^1$–cobordisms in Floer
homology , PhD thesis, ETH-Zürich (1995)
30
G Segal , The
definition of conformal field theory , from: "Topology,
geometry and quantum field theory", London Math. Soc. Lecture
Note Ser. 308, Cambridge Univ. Press (2004) 421 MR2079383
31
P Seidel , The
symplectic Floer homology of a Dehn twist , Math. Res. Lett.
3 (1996) 829 MR1426539
32
P Seidel , Floer
homology and the symplectic isotopy problem , PhD thesis,
University of Oxford (1997)
33
P Seidel ,
Symplectic Floer homology and the mapping class group ,
Pacific J. Math. 206 (2002) 219 MR1924827
34
P Seidel , A long exact
sequence for symplectic Floer cohomology , Topology 42
(2003) 1003 MR1978046
35
P Seidel , Fukaya
categories and Picard–Lefschetz theory , book manuscript
available at http://www-math.mit.edu/ seidel (2006)
36
V de Silva ,
Products in the symplectic Floer homology of Lagrangian
intersections , PhD thesis, University of Oxford (1999)
37
I Smith , Serre–Taubes
duality for pseudoholomorphic curves , Topology 42
(2003) 931 MR1978044
38
C H Taubes ,
Seiberg–Witten
invariants and pseudo-holomorphic subvarieties for self-dual,
harmonic $2$–forms , Geom. Topol. 3 (1999) 167 MR1697181
39
M Usher , Vortices and a TQFT
for Lefschetz fibrations on $4$–manifolds , Algebr.
Geom. Topol. 6 (2006) 1677 MR2263047
40
R Ye , Gromov's compactness
theorem for pseudo holomorphic curves , Trans. Amer.
Math. Soc. 342 (1994) 671 MR1176088